# SDR IPXA2025012844732

- Difficulty date: January 11, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5023
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE AT STA 1020 TO STA 1040 RBL 45.5 HAS CORROSION AROUND 5 EA. FASTENER HOLES. DOT 142-328. EVALUATED REWORK FIVE PAINTS IN MAIN CABIN FLOOR STRUCTURE AT STA 1020 TO STA 1040 RBL 45.5. MATERIAL THICKNESS 0.090''AFTER REWORK, P1) MATERIAL LOSS 0.004'' MATERIAL REMAINING 0.086'', P2) MATERIAL LOSS 0.006'' MATERIAL REMAINING 0.084'', P3) MATERIAL LOSS 0.007'' MATERIAL REMAINING 0.083''. P4) MATERIAL LOSS 0.003'' MATERIAL REMAINING 0.087'', P5) MATERIAL LOSS 0.003'' MATERIAL REMAINING 0.087', P1, P2, P3, P4 AND P5 WERE FOUND WITHIN LIMITS.IAW SRM 53-00-51-1A-1. OSD: 1/29/2025
